| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that during an intraocular lens (iol) implant procedure, it was noticed that the lens was scratched.The lens was removed and replaced with new lens during initial procedure.There was no patient harm.Additional information has been requested.
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6.And h.11.The iol was returned for analysis and the reported complaint was observed.Iol returned posterior surface up instead of anterior surface up in the iol case.Solution is dried on the iol.The reported scratch cannot be confirmed due to condition of the returned sample.The sample was cleaned for further evaluation.The optic is scratched/marked-rejectable.There is also a fracture in the optic near the optic edge.The haptics are scratched/marked-rejectable.We are unable to determine the root cause for the reported complaint "scratch on lens".The product was subject to handling, and the reported damage was highlighted during implantation.The reported complaint is lacking in relevant information such as associated products (cartridge, handpiece, viscoelastic) used to complete a thorough investigation.Due to the lack of information, we are unable to verify if the product contributed to the event.In addition to this, all iols are 100% cosmetically inspected as per approved manufacturing procedures and the observed lens damage would not meet our current release criteria.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).